# SDR SIMA20141111010

- Difficulty date: November 11, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 39,735 hours, 33,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12301825005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN HAS A 1 1/8 INCH CRACK BY THE AFT UPPER CORNER OF CAPTAINS DV WINDOW CUT OUT.  COMPLIED WITH REPAIR EXTERIOR SKIN AFT UPPER CORNER CAPTAIN'S DV WINDOWS CUT OUT IAW ERS-EM-53MR-872.
